# SDR DALA13012583134

- Difficulty date: March 19, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 30,199 hours, 15,833 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SLOPE PANEL 162FF, HAS PUNCTURE DAMAGE.  FABRICATED SLOPE PANEL IAW SRM 53-02-00 FIG 209.
